[1] Y. Aharonov, F. Colombo, I. Sabadini, D. C. Struppa, J. Tollaksen: On the Cauchy problem for the Schrodinger equation with superoscillatory initial data, J. Math. Pures Appl. 99, 165-173 (2013)
[2] J.J. Alibert, G. Bouchitté, I. Fragalà, I. Lucardesi: A nonstandard free boundary value problem arising in the shape optimization of thin torsion rods, Interfaces Free Bound. 15, 95-119 (2013)
[3] D. Alpay, F. Colombo, I. Sabadini: Pontryagin De Branges Rovnyak spaces of slice hyperholomorphic functions, J. Anal. Math. 121, 87-125 (2013).
[4] P. R. S. Antunes, F. Gazzola: Convex shape optimization for the least biharmonic Steklov eigenvalue, ESAIM COCV 19, 385-403 (2013)
[5] G. Arioli, F. Gazzola: Old and new explanations of the Tacoma Narrows Bridge collapse, Atti XXI Congresso AIMETA, Torino, 10pp. (2013)
[6] G. Arioli: Optimization of the Forcing Term for the Solution of Two-Point Boundary Value Problems, J. Math., 1-5 (2013)
[7] G. Barbatis, F. Gazzola: Higher order linear parabolic equations, Contemporary Math. 594, 77-97 (2013)
[8] V. Barutello, S. Terracini, G. Verzini : Entire minimal parabolic trajectories: the planar anisotropic Kepler problem, Arch. Ration. Mech. Anal. 207, 583-609 (2013)
[9] E. Beretta, M. Grasmair, M. Muszkieta, O. Scherzer: A variational algorithm for the detection of line segments, Inverse Probl. Imaging 8 (2), 389-408 (2013)
[10] E. Beretta, M. V de Hoop, L. Qiu : Lipschitz stability of an inverse boundary value problem for a Schroedinger type equation, SIAM J. Math. Anal. 45 (2), 679-699 (2013)
[11] T. Boccellari, F. Tomarelli: Generic uniqueness of minimizer for Blake & Zisserman functional, Rev. Mat. Complutense 26, 2, 361-408 (2013)
[12] M. Bonforte, F. Gazzola, G. Grillo, J. L. Vazquez: Classification of radial solutions to the Emden-Fowler equation on the hyperbolic space, Calc. Var. Partial Diff. Equ. 46, 375-401 (2013)
[13] M. Bonforte, G. Grillo, J. L. Vazquez: Quantitative bounds for subcritical semilinear elliptic equations, Contemp. Math. 595, 63-89 (2013)
[14] A. Boscaggin, M. Garrione: Planar Hamiltonian systems at resonance: the Ahmad-Lazer-Paul condition, NoDEA Nonlinear Differential Equations Appl. 20, 825-843 (2013)
[15] A. Boscaggin, M. Garrione: Sign-changing subharmonic solutions to unforced equations with singular $\phi$-Laplacian, in: Differential and Difference Equations with Applications, Springer Proceedings in Mathematics & Statistics, Vol. 47, pp. 321-329 (2013)
[16] M. Bramanti, M.S. Fanciullo: $C^{k,\alpha}$-regularity of solutions to quasilinear equations structured on Hörmander's vector fields. Nonlinear Anal. TMA 92, 13-23 (2013)
[17] M. Bramanti: A priori estimates for nonvariational operators modelled on Hörmander's vector fields with drift. Bruno Pini Mathematical Analysis Seminar 2013, 15–37, Univ. Bologna, Alma Mater Stud., Bologna(2013).
[18] M. Bramanti, L. Brandolini, M. Pedroni: Basic properties of nonsmooth Hörmander's vector fields and Poincaré's inequality, Forum Mathematicum 25 (4), 703–769 (2013)
[19] M. Bramanti, M. S. Fanciullo: BMO estimates for nonvariational operators with discontinuous coefficients structured on Hörmander's vector fields on Carnot groups, Adv. Differential Equations 18 (9-10), 955-1004 (2013).
[20] M. Bramanti, G. Cupini, E. Lanconelli, E. Priola: Global Lp estimates for degenerate Ornstein-Uhlenbeck operators with variable coefficients, Math. Nachr. 286 (11-12), 1087–1101 (2013).
[21] M. Bramanti, P. Niu, M. Zhu: Interior HW1,p estimates for divergence degenerate elliptic systems in Carnot groups, J. Math. Anal. Appl. 399, 442-458 (2013)
[22] M. Bramanti, M. Zhu: Lp and Schauder estimates for nonvariational operators structured on Hörmander vector fields with drift, Anal. PDE 6-8, 1793-1855 (2013).
[23] P. Cannarsa, H. Frankowska, E.M. Marchini: Optimal control for evolution equations with memory, J. Evol. Equ. 13, 197-227 (2013)
[24] A. Caserta, R. Lucchetti, S. Naimpally: Strong Proximal Continuity and Convergence, Abstr. Appl. Anal., Art. ID 412796, 10 pp. (2013)
[25] G. Catino: Complete gradient shrinking Ricci solitons with pinched curvature, Math. Ann. 355 (2), 629–635 (2013)
[26] G. Catino, L. Mazzieri: Connected Sum Construction for sigma_k–Yamabe metrics, J. Geom. Anal. 23 (2), 812-854 (2013)
[27] G. Catino, C. Mantegazza, L. Mazzieri, M. Rimoldi: Locally conformally flat quasi-Einstein manifolds, J. Reine Angew. Math. 675, 181–189 (2013)
[28] F. Cipriani, D. Guido, T. Isola, J. L. Sauvageot: Integrals and potentials of differential 1-forms on the Sierpinski gasket, Advances in Math. 239, 128--163(2013)
[29] A. Colesanti, I. Fragalà: The first variation of the total mass of log-concave functions and related inequalities, Adv. Math. 244, 708-749 (2013)
[30] F. Colombo, J. O. Gonzalez-Cervantes, I. Sabadini: The C-property for slice regular functions and applications to the Bergman space, Complex Var. Elliptic Equ. 58, 1355-1372 (2013)
[31] F. Colombo, J. O. Gonzalez-Cervantes, I. Sabadini: A non constant coefficients differential operator associated to slice monogenic functions, Trans. Amer. Math. Soc. 365, 303-318 (2013)
[32] M. Conti, S. Gatti, A. Miranville: A generalization of the Caginalp phase-field system with Neumann boundary conditions, Nonlin. Anal. TMA 87, 11-21 (2013)
[33] M. Conti, F. Dell'Oro, A. Miranville: Asymptotic behavior of a generalization of the Caginalp phase-field system, Asymptot. Anal. 81, 297-314 (2013)
[34] M. Conti, S. Gatti, A. Miranville: Attractors for Caginalp models with logarithmic potential and coupled dynamic boundary conditions, Anal. Appl. 11 (6), 1350024, 31 pp. (2013)
[35] M. Conti, V. Pata, R. Temam: Attractors for processes on time-dependent spaces. Applications to wave equations, J. Differential Equations 255, 1254-1277 (2013)
[36] M. Conti, E. M. Marchini, V. Pata: Exponential stability for a class of linear hyperbolic equations with hereditary memory, Discrete Contin. Dyn. Syst. Ser. B 18 (6), 1555–1565 (2013)
[37] M. Conti, F. Dell'Oro, V. Pata: Timoshenko systems with fading memory, Dyn. Partial Differ. Equ. 10 (4), 367-377 (2013)
[38] M. Coti Zelati, F. Dell'Oro, V. Pata: Energy decay of type III linear thermoelastic plates with memory, J. Math. Anal. Appl. 401, 357-366 (2013)
[39] G. Crasta, I. Fragalà: A new symmetry criterion based on the distance function and applications to PDE's, J. Differential Equations 255, 2082-2099 (2013)
[40] A. Daniilidis, M. A. Goberna, M. A. Lopez, R. Lucchetti: Lower Semicontinuity of the Feasible Set Mapping of Linear Systems Relative to Their Domains, Set-Valued Var. Anal. 21 (1), 67–92 (2013)
[41] E. De Vito, V. Umanità, S. Villa: An extension of Mercer theorem to vector-valued measurable kernels, Appl. Comput. Harmon. Anal. 34, 339-351 (2013)
[42] F. Dell'Oro: Global attractors for strongly damped wave equations with subcritical-critical nonlinearities, Commun. Pure Appl. Anal. 12, 1015-1027 (2013)
[43] F. Dell'Oro, J. E. Muñoz Rivera, V. Pata: Stability properties of an abstract system with applications to linear thermoelastic plates, J. Evol. Equ. 13, 777-794 (2013)
[44] M. Di Cristo, C-L. Lin, A. Morassi, E. Rosset S. Vessella, J-N. Wang: Doubling inequalities for anisotropic plate equations and size estimates of inclusions, Inverse Problems 29, 17pp (2013)
[45] Di Cristo, C-L. Lin, J-N. Wang: Quantitative uniqueness estimates for the shallow shell system and their application to an inverse problem, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 12, 88-100 (2013)
[46] Di Cristo, C-L. Lin, S. Vessella, J-N. Wang: Size estimates of the inverse inclusion problem for the shallow shell equation, SIAM J. Math. Anal. 45, 88-100 (2013)
[47] A. Farina, N. Soave: Symmetry and uniqueness of nonnegative solutions of some problems in the half-space, J. Math. Anal. Appl. 403 (1), 215–233 (2013)
[48] A. Fonda, M. Garrione: Generalized Sturm-Liouville boundary conditions for first order differential systems in the plane, Topol. Methods Nonlinear Anal. 42, 293-325 (2013)
[49] I. Fragalà, F. Gazzola, J. Lamboley: Sharp bounds for the p-torsion of convex planar domains, In: Geometric Properties for Parabolic and Elliptic PDE's, Springer INdAM Series Vol. 2, 97-115 (2013)
[50] S. Frigeri, M. Grasselli, P. Krejcí: Strong solutions for two-dimensional nonlocal Cahn-Hilliard-Navier-Stokes systems, J. Differential Equations 255 (9), 2587–2614 (2013)
[51] C. G. Gal, M. Grasselli: Singular limit of viscous Cahn-Hilliard equations with memory and dynamic boundary conditions, Discrete Contin. Dyn. Syst. Ser. B 18 (6), 1581–1610 (2013)
[52] F. Gazzola: Nonlinearity in oscillating bridges, Electron. J. Differential Equations 211, 1-47 (2013)
[53] F. Gazzola: On the moments of solutions to linear parabolic equations involving the biharmonic operator, Discrete Contin. Dyn. Syst. 33, 3583-3597 (2013)
[54] F. Gazzola, R. Pavani: Wide oscillations finite time blow up for solutions to nonlinear fourth order differential equations, Arch. Rat. Mech. Anal. 207, 717-752 (2013)
[55] M. Grasselli, H. Wu: Long-time behavior for a hydrodynamic model on nematic liquid crystal flows with asymptotic stabilizing boundary condition and external force, SIAM J. Math. Anal. 45 (3), 965–1002 (2013)
[56] M. Grasselli, G. Schimperna : Nonlocal phase-field systems with general potentials, Discrete Contin. Dyn. Syst. 33 (11-12), 5089–5106 (2013)
[57] G. Grillo, M. Muratori, M. M. Porzio: Porous media equations with two weights: smoothing and decay properties of energy solutions via Poincaré inequalities, Discrete Contin. Dyn. Syst. 33, 3599-3640 (2013)
[58] G. Grillo, M. Muratori: Sharp short and long time $L^\infty$ bounds for solutions to porous media equations with homogeneous Neumann boundary conditions, J. Differential Equations 254, 2261-2288 (2013)
[59] D. Lupo, D. D. Monticelli, K. R. Payne: Fredholm properties and nonlinear Dirichlet problems for mixed type operators, J. Math. Anal. Appl. 397 (2), 837-860 (2013)
[60] C. Marchionna: Free vibrations in space of the single mode for the Kirchhoff string, Comm. Pure Appl. Anal. 12 (6), 2947–2971 (2013)
[61] P. Mastrolia, D. D. Monticelli, M. Rigoli: A note on curvature of Riemannian manifolds, J. Math. Anal. Appl. 399 (2), 505-513 (2013)
[62] E. Montefusco, B. Pellacci, G. Verzini : Fractional diffusion with Neumann boundary conditions: the logistic equation, Discrete Contin. Dyn. Syst. Ser. B 18, 2175-2202 (2013)
[63] B. Noris, G. Verzini : A remark on natural constraints in variational methods and an application to superlinear Schrödinger systems, J. Differential Equations 254, 1529-1547 (2013)
[64] C. D. Pagani, D. Pierotti: A three dimensional  Steklov  eigenvalue problem with exponentialnonlinearity on the boundary, Nonlinear Anal. TMA 79, 28-40 (2013)
[65] F. Punzo: Existence of patterns on surfaces of revolution without boundary, Nonlin. Anal. TMA, 77, 94-102 (2013)
[66] F. Punzo: Liouville theorems for fully nonlinear elliptic equations on spherically symmetric Riemannian manifolds, Nonlin. Diff. Eq. Appl. 20, 1295-1315 (2013)
[67] F. Punzo: Uniqueness of solutions to degenerate parabolic and elliptic equations in weighted Lebesgue spaces, Math. Nachr. 286, 1043-1054 (2013)
[68] L. Rosasco, S. Villa, S. Mosci, M. Santoro, A. Verri: Nonparametric Sparsity and Regularization, J. Mach. Learn. Res. 14, 1665-1714 (2013)
[69] F. Colombo I. Sabadini, F. Sommen: The inverse Fueter mapping theorem in integral form using spherical monogenics, Israel J. Math. 194, 485-505 (2013)
[70] S. Salsa, F. M. G. Vegni, A. Zaretti, P. Zunino: A primer on PDEs. Models, methods, simulations. Translated and extended from the 2009 Italian edition. Unitext, 65. La Matematica per il 3+2. Springer, Milan, 2013. xiv+482 pp.
[71] N. Soave, S. Terracini: Avoiding collisions under topological constraints in variational problems coming from celestial mechanics, J. Fixed Point Theory Appl. 14 (2), 457–501 (2013)
[72] S. Villa, L. Rosasco, T. Poggio: On learnability, complexity, and stability, in Empirical Inference, 59-69, Springer-Verlag (2013)
Politecnico di Milano - Dipartimento di Matematica